MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO 13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -8.00/1.0/055 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2023.Iris atrophy was reported.The patient is completely asymptomatic; pio and visual acuity is perfect.The lens remains implanted.Cause reported as unknown.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H6: clinical code: 4581: iris atrophy.H6: investigation type 4110: lens work order search: no similar complaint event(s) within associated lots were found.Claim #: (b)(4).
 
Additional Manufacturer Narrative
B1 - corrected to: adverse event in the initial mdr.B2 - corrected to : required intervention to prevent permanent impairment/damage in the initial mdr.H1- corrected to : serious injury in the initial mdr.Claim #(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key18773149
Report Number2023826-2024-00806
Device Sequence Number7701602
Product Code QCB
UDI-Device Identifier00840311311149
UDI-Public00840311311149
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberVTICMO 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer05/11/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date05/11/2024
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: MSI-PF, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale